Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 80 Count, Liquid Fast Pain Relief

Category:
Features
Liquid filled
Brand
Advil
Assembled Product Weight
0.23 lbs
Assembled Product Dimensions (L x W x H)
2.31 x 0.23 x 2.25 Inches

$14.99

Life moves fast – you need a pain reliever that moves fast too. Advil Liqui-Gels deliver liquid fast pain relief with of tough aches and pains. Nothing works faster than Advil Liqui-Gels to relieve pain. The active ingredient in Advil Liqui-Gels, Ibuprofen, is already dissolved in a soft gelatin capsule. You’ll get fast relief where and when you need it most within minutes! Advil Liqui-Gels were designed for fast absorption, providing hours of pain relief. Patients and doctors have trusted Advil to treat many kinds of acute pain, including headache relief, muscle aches, menstrual cramps, minor arthritis pain relief and joint pain. Use as directed. Any medication may cause side effects. You should not take more than the recommended dose because it will increase the risk of side effects. To maximize the benefit and reduce risk, it is important to use over-the-counter medicines responsibly according to the label and speak with a doctor or pharmacist if you have any questions. Please refer to the label for complete warnings and important information.

  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.
  • RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.
  • FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts. People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.
  • USE AS DIRECTED: For use in individuals 12 and older. Add Advil Liqui-Gels to your cart today and power over pain.
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
  • HSA and FSA eligible item

:

Health Concern: Fever Body Aches & Pains Headache

Ingredients:

Inactive Ingredients: Coconut Oil, FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol

Ingredients: Active Ingredients: (In each Capsule) Purpose Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* Purpose: Pain Reliever/Fever Reducer (Present as the Free Acid and Potassium Salt) *Nonsteroidal Anti-Inflammatory Drug; Inactive Ingredients: FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.

Active Ingredients: Solubilized Ibuprofen Equal to 200mg Ibuprofen

Active Ingredient Name: Ibuprofen

Directions:

Dosage: In each capsule

Instructions: Read and keep carton for complete warnings and information. Directions: do not take more than directed the smallest effective dose should be used adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist. if pain or fever does not respond to 1 capsule, 2 capsules may be used do not exceed 6 capsules in 24 hours, unless directed by a doctor children under 12 years: ask a doctor

  • 5 Stars
  • 4 Stars
  • 3 Stars
  • 2 Stars
  • 1 Stars

Average Star Rating: 0.0 out of 5 (0 vote)

If you finish the payment today, your order will arrive within the estimated delivery time.

Reviews

There are no reviews yet.

Be the first to review “Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 80 Count, Liquid Fast Pain Relief”

Your email address will not be published. Required fields are marked *

en_USEnglish
sqShqip en_USEnglish